Posted by: DC | 2008/10/26

Spotting on active tablets

Hi Doc

I have stage 4 endometriosis. I had a lap done in October last year followed this year by 3 unsuccessful IUI' s. I am currently taking a break and have been put onto Yasmin tablets to help stop my cycle (I am not taking the inactive tablets, only the active ones, with no break between boxes). I am on my second month of yasmin. I had spotting for 5 days round about the time my period would have been due, with the associated cramps, back pain and nausea. Is this normal ? Unfortunately my specialist is out of the country and I can only speak to him in 3 weeks time. Should I be concerned ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal, though ideally it would be better if you had no bleeding at all. This does not always happen on the Pill though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.